MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number E SERIES
Medical Device Problem Codes Loss of Power (1475); Failure to Power Up (1476)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while monitoring a patient (age & gender unknown), the device inappropriately shut down and would not power back up.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The reported malfunction of "device shut down" was observed and attributed to a system interconnection flex cable that was not properly seated.The cable was replaced.The reported malfunction of "device would not power up" was attributed to the lithium battery on the system board.The lithium battery was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6725488
Report Number1220908-2017-01659
Device Sequence Number13703808
Product Code MKJ
UDI-Device Identifier00847946009724
UDI-Public00847946009724
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1